Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 57, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 16, 2007, 3:01 AM CDT for 16 counties in Florida; 26 counties in Georgia. It took effect at Apr 16, 2007, 2:35 PM CDT. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2007, 3:01 AM CDT (08:01 UTC)
- In effect from
- Apr 16, 2007, 2:35 PM CDT
- Expired
- Apr 17, 2007, 8:00 PM CDT
- In force
- 29 hr
- Issued by
- NWS Tallahassee, FL
All 42 counties
Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1548 m above ground
- 0-6 km bulk shear
- 97 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 160801 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 401 AM EDT MON APR 16 2007 ..RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ TODAY FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO HIGH DISPERSION INDICES AND LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 9 PM EDT /8 PM CDT/ TODAY FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO THE COMBINATION OF STRONG WINDS...HIGH DISPERSION INDICES AND LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IS NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW HUMIDITY... .DISCUSSION...STRONG WINDS WILL CONTINUE TO USHER IN A DRIER AIR MASS TODAY. DISPERSION INDICES WILL ALSO CONTINUE HIGH. THIS WILL LEAD TO RED FLAG CONDITIONS FOR THE ENTIRE AREA THIS AFTERNOON. ALTHOUGH WINDS AND DISPERSION INDICES WILL DECREASE ON TUESDAY... THE AIRMASS WILL REMAIN DRY. THUS...RED FLAG CONDITIONS ARE EXPECTED AGAIN FOR FLORIDA AND POSSIBLY FOR ALABAMA AND GEORGIA. RAIN CHANCES WILL INCREASE ON WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES ACROSS THE AREA AND INTO THE ATLANTIC. IN ITS WAKE...THE AIRMASS RAPIDLY DRIES OUT WITH RED FLAG CONDITIONS LIKELY FOR NORTH FLORIDA ON THURSDAY AND FOR THE ENTIRE REGION ON FRIDAY. FLZ007-009>019-026>029-034-162115- /O.UPG.KTAE.FW.A.0048.070417T1700Z-070418T0000Z/ /O.NEW.KTAE.FW.W.0057.070417T1700Z-070417T2300Z/ /O.CON.KTAE.FW.W.0056.070416T1500Z-070417T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 401 AM EDT MON APR 16 2007 /301 AM CDT MON APR 16 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 9 PM EDT /8 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 9 PM EDT /8 PM CDT/ THIS EVENING. THE FIRE WEATHER WATCH FOR TUESDAY IS NO LONGER IN EFFECT. INSTEAD...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING... WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-162115- /O.EXT.KTAE.FW.A.0048.070417T1800Z-070417T2300Z/ /O.CON.KTAE.FW.W.0056.070416T1800Z-070417T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 401 AM EDT MON APR 16 2007 /301 AM CDT MON APR 16 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. THE FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BLOCK
4 follow-up statements
000 WWUS82 KTAE 161935 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 335 PM EDT MON APR 16 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ TODAY FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ TODAY FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO THE COMBINATION OF STRONG WINDS...HIGH DISPERSION INDICES AND LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 7 PM EDT TUESDAY FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF LOW HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO THE LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR SOUTHEAST ALABAMA DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...RED FLAG CONDITIONS WILL CONTINUE FOR THE ENTIRE AREA THIS AFTERNOON DUE TO WINDY CONDITIONS AND LONG DURATIONS OF LOW HUMIDITY. ALTHOUGH WINDS AND DISPERSION INDICES WILL DECREASE ON TUESDAY...THE AIRMASS WILL REMAIN DRY. THUS...RED FLAG CONDITIONS ARE EXPECTED AGAIN FOR FLORIDA... GEORGIA AND POSSIBLY FOR ALABAMA. RAIN CHANCES WILL INCREASE ON WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES ACROSS THE AREA AND INTO THE ATLANTIC. IN ITS WAKE...THE AIRMASS RAPIDLY DRIES OUT WITH RED FLAG CONDITIONS LIKELY FOR NORTH FLORIDA ON THURSDAY AND FOR THE ENTIRE REGION ON FRIDAY. GAZ120>131-142>148-155>161-171000- /O.UPG.KTAE.FW.A.0048.070417T1800Z-070417T2300Z/ /O.EXB.KTAE.FW.W.0057.070417T1800Z-070417T2300Z/ /O.CON.KTAE.FW.W.0056.000000T0000Z-070417T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 335 PM EDT MON APR 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 7 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 7 PM EDT TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>019-026>029-034-171000- /O.EXT.KTAE.FW.W.0057.070417T1600Z-070418T0100Z/ /O.CON.KTAE.FW.W.0056.000000T0000Z-070417T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 335 PM EDT MON APR 16 2007 /235 PM CDT MON APR 16 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...RED FLAG WARNING NOW IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY... THE RED FLAG WARNING IS NOW IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-171000- /O.CON.KTAE.FW.W.0056.000000T0000Z-070417T0000Z/ /O.CON.KTAE.FW.A.0048.070417T1800Z-070417T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 235 PM CDT MON APR 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAMP
000 WWUS82 KTAE 170152 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 952 PM EDT MON APR 16 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 7 PM EDT TUESDAY FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF LOW HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO THE LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR SOUTHEAST ALABAMA DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...ALTHOUGH WINDS AND DISPERSION INDICES WILL DECREASE ON TUESDAY...THE AIRMASS WILL REMAIN DRY. THUS...RED FLAG CONDITIONS ARE EXPECTED AGAIN FOR FLORIDA...GEORGIA AND POSSIBLY FOR ALABAMA. RAIN CHANCES WILL INCREASE ON WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES ACROSS THE AREA AND INTO THE ATLANTIC. IN ITS WAKE...THE AIRMASS RAPIDLY DRIES OUT WITH RED FLAG CONDITIONS LIKELY FOR NORTH FLORIDA ON THURSDAY AND FOR THE ENTIRE REGION ON FRIDAY. FLZ007-009>019-026>029-034-171100- /O.CON.KTAE.FW.W.0057.070417T1600Z-070418T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 952 PM EDT MON APR 16 2007 /852 PM CDT MON APR 16 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY DUE TO LONG DURATIONS OF LOW HUMIDITY BELOW 35 PERCENT... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH THE EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-171100- /O.CON.KTAE.FW.W.0057.070417T1800Z-070417T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 952 PM EDT MON APR 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 7 PM EDT TUESDAY DUE TO LONG DURATIONS OF LOW HUMIDITY BELOW 25 PERCENT... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 7 PM EDT TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-171100- /O.CON.KTAE.FW.A.0048.070417T1800Z-070417T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 852 PM CDT MON APR 16 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF LOW HUMIDITY BELOW 25 PERCENT... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ PARKS/GIBBS
000 WWUS82 KTAE 170833 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 433 AM EDT TUE APR 17 2007 ...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW HUMIDITY... ...FIRE WEATHER WATCH THAT WAS IN EFFECT FOR TODAY ACROSS SOUTHEAST ALABAMA HAS BEEN CANCELLED... .DISCUSSION...DRY CONDITIONS WILL SUPPORT RED FLAG CONDITIONS ACROSS NORTH FLORIDA AS WELL AS SOUTHWEST AND SOUTH CENTRAL GEORGIA TODAY. MINIMUM AFTERNOON RELATIVE HUMIDITIES ARE NOT EXPECTED TO EXCEED CRITICAL DURATIONS ACROSS SOUTHEAST ALABAMA AND THEREFORE THE FIRE WEATHER WATCH HAS BEEN CANCELLED. RAIN CHANCES WILL INCREASE LATE TONIGHT INTO WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES ACROSS THE AREA AND INTO THE ATLANTIC. IN ITS WAKE...THE AIRMASS RAPIDLY DRIES OUT WITH RED FLAG CONDITIONS POSSIBLE ACROSS NORTH FLORIDA THURSDAY AND FRIDAY. ALZ065>069-170945- /O.CAN.KTAE.FW.A.0048.070417T1800Z-070417T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 333 AM CDT TUE APR 17 2007 ...FIRE WEATHER WATCH IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH FOR TODAY. MINIMUM AFTERNOON RELATIVE HUMIDITIES ARE NOT EXPECTED TO EXCEED CRITICAL DURATIONS. $$ FLZ007-009>019-026>029-034-180100- /O.CON.KTAE.FW.W.0057.070417T1600Z-070418T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 433 AM EDT TUE APR 17 2007 /333 AM CDT TUE APR 17 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-172300- /O.CON.KTAE.FW.W.0057.070417T1800Z-070417T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 433 AM EDT TUE APR 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
000 WWUS82 KTAE 171920 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 320 PM EDT TUE APR 17 2007 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND PORTIONS OF THE BIG BEND DUE TO LONG DURATIONS OF LOW HUMIDITY... .DISCUSSION...DRY CONDITIONS WILL SUPPORT RED FLAG CONDITIONS ACROSS NORTH FLORIDA AS WELL AS SOUTHWEST AND SOUTH CENTRAL GEORGIA THROUGH THE REMAINDER OF THE AFTERNOON. MINIMUM AFTERNOON RELATIVE HUMIDITIES ACROSS SOUTHEAST ALABAMA WILL REMAIN BELOW 25 PERCENT FOR AROUND 3 HOURS THIS AFTERNOON. RAIN CHANCES WILL INCREASE LATE TONIGHT INTO WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES ACROSS THE AREA AND INTO THE ATLANTIC. IN ITS WAKE...THE AIRMASS RAPIDLY DRIES OUT WITH RED FLAG CONDITIONS POSSIBLE ACROSS NORTH FLORIDA THURSDAY AND FRIDAY. FLZ007-009>019-026>028-180130- /O.NEW.KTAE.FW.A.0049.070419T1700Z-070419T2300Z/ /O.CON.KTAE.FW.W.0057.000000T0000Z-070418T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR- 320 PM EDT TUE APR 17 2007 /220 PM CDT TUE APR 17 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ029-034-180100- /O.CON.KTAE.FW.W.0057.000000T0000Z-070418T0100Z/ LAFAYETTE-DIXIE- 320 PM EDT TUE APR 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-172300- /O.CON.KTAE.FW.W.0057.000000T0000Z-070417T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 320 PM EDT TUE APR 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ CAMP
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 16, 1:50 AM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 16, 1:50 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
250 AM EDT MON APR 16 2007
.SYNOPSIS...AT 06Z...THE SURFACE HIGH PRESSURE CENTERED OVER THE
WESTERN GULF WAS MOVING EAST AND THE STRONG SURFACE LOW WAS JUST
EAST OF NEW JERSEY. THE GRADIENT ACROSS THE LOCAL REGION IS RELAXING
AND WINDS OVER LAND HAVE DIMINISHED UNDER 10 MPH. HOWEVER...WINDS
AND SEAS ARE STILL ELEVATED AT ADVISORY LEVELS OVER OUR OFFSHORE
MARINE ZONES. SKIES HAVE CLEARED AND TEMPS WERE DROPPING INTO THE
LOWER TO MID 40S INLAND AREAS.
&&
.SHORT TERM (TODAY THROUGH WEDNESDAY)...MODELS CURRENTLY SHOW A
HIGHLY AMPLIFIED UPPER PATTERN WITH DEEP TROUGHS ALONG THE WEST AND
EAST COASTS AND A SHARP RIDGE WITH AXIS THROUGH THE PLAINS STATES.
THE RIDGE WILL BREAK DOWN AND THE CLOSED LOW OVER ARIZONA WILL
GRADUALLY WEAKEN AS IT TRANSLATES THROUGH TEXAS AND THE LOWER
MISSISSIPPI VALLEY TUESDAY AND TUESDAY NIGHT. THE LOW THEN OPENS UP
AS IT CROSSES THE SOUTHEAST CORNER OF THE U.S. ON WEDNESDAY. AT THE
SURFACE...HIGH PRESSURE WILL BUILD IN FROM THE WEST TODAY AND MOVE
EAST TUESDAY AS A WEAK LOW APPROACHES. THE GFS SHOWS THE LOW
TRACKING ACROSS CENTRAL MISSISSIPPI AND THEN DROPPING TO THE
SOUTHEAST ACROSS NORTH FLORIDA WEDNESDAY. MOISTURE RETURN OFF THE
GULF WILL BE OF LIMITED DURATION AND IT APPEARS THAT ONLY SCATTERED
SHOWERS WITH ISOLATED THUNDERSTORMS WILL SPREAD FROM WEST TO EAST
TUESDAY NIGHT/WEDNESDAY. THUS...WILL UNDERCUT MOS GUIDANCE AND SHOW
LOWER END CHANCE POPS ACROSS THE BOARD FOR WEDNESDAY. BESIDES...QPF
AMOUNTS LOOKS VERY LIGHT.
&&
.LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...SHORTWAVE AND WEAK
SURFACE LOW EXIT TO OUR EAST WEDNESDAY NIGHT. DEEP LAYER RIDGING
RETURNS TO THE REGION ALONG WITH DRIER AND WARMER CONDITIONS THROUGH
THE UPCOMING WEEKEND. A SHORTWAVE LIFTS FROM THE CENTRAL PLAINS
SUNDAY TO THE GREAT LAKES REGION BY LATE MONDAY FLATTENING THE UPPER
RIDGE. THE ASSOCIATED COLD FRONT STALLS WELL TO OUR NORTH AS IT LAYS
OUT EAST TO WEST ACROSS THE TENNESSEE VALLEY ON MONDAY.
&&
.MARINE...THE GRADIENT OVER THE WATERS WILL CONTINUE TO WEAKEN AS
THE LOW PULLS FURTHER AWAY AND HIGH PRESSURE BUILDS IN FROM THE
WEST. WILL HEADLINE NEARSHORE WATERS WITH SCEC DUE TO 4 TO 6 FOOT
SEAS. HOWEVER...WINDS AND SEAS STILL SUPPORT SCA CONDITIONS FOR THE
OFFSHORE WATERS AND PROBABLY WILL CONTINUE UNTIL AT LEAST MID
AFTERNOON. WINDS WILL BACK TO THE WEST TONIGHT THROUGH WEDNESDAY
AHEAD OF THE APPROACHING LOW PRESSURE SYSTEM. WIND SPEEDS MAY
BRIEFLY REACH SCEC CRITERIA WEDNESDAY AND WEDNESDAY NIGHT AS THE LOW
MOVES ACROSS OR JUST NORTH OF THE MARINE AREA. WINDS BECOME OFFSHORE
THURSDAY AND FRIDAY AS THE SYSTEM DEPARTS TO OUR EAST.
&&
.AVIATION...AREA OBS SHOW SHARP DECREASE IN WINDS AND CLOUDS W-E AND
THIS ALREADY FILTERING INTO ERN TERMINALS. SKIES ALREADY CLEAR ACROSS
CWA. W OF RIVER LIGHT WINDS...AND THIS SHOULD REACH KVLD B4
SUNRISE. ALTHOUGH NOTICEABLY LESS GUSTY TODAY...STILL EXPECT GUSTS
AGAIN STARTING AT 14 TO 15Z ALL SITES. VFR CONDITIONS WILL PREVAIL.
&&
.FIRE WEATHER...A RED FLAG WARNING IS IN EFFECT FOR THE ENTIRE
TRI-STATE REGION TODAY DUE TO EXPECTED LONG DURATIONS OF LOW
RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICIES. SINCE RED
FLAG CONDITIONS LOOK VERY LIKELY ON TUESDAY FOR OUR FLORIDA ZONES...
WE WILL UPGRADE THE WATCH TO A RED FLAG WARNING. OUR GA AND
ESPECIALLY OUR SE AL ZONES DO NOT LOOK SO CLEAR CUT SO WE WILL
MAINTAIN A FIRE WEATHER WATCH FOR THESE AREAS FOR TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 73 43 80 51 74/ 00 00 00 10 30
PANAMA CITY 72 51 77 56 75/ 00 00 00 20 30
DOTHAN 69 46 78 54 72/ 00 00 00 20 30
ALBANY 71 45 80 51 73/ 00 00 00 10 30
VALDOSTA 70 44 80 51 74/ 00 00 00 10 30
CROSS CITY 69 43 79 52 74/ 00 00 00 10 30
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING WATCH FOR ALL ZONES MONDAY AFTERNOON.
FIRE WEATHER WATCH FOR ALL ZONES TUESDAY AFTERNOON.
GA...RED FLAG WARNING FOR ALL ZONES MONDAY AFTERNOON.
FIRE WEATHER WATCH FOR ALL ZONES TUESDAY AFTERNOON.
FL...RED FLAG WARNING FOR ALL ZONES MONDAY AFTERNOON.
RED FLAG WARNING FOR ALL ZONES TUESDAY AFTERNOON.
GM...SMALL CRAFT ADVISORY OFFSHORE LEGS THROUGH 18Z MONDAY.
&&
AVIATION/FIRE WX...BLOCK
REST OF DISCUSSION....BARRYHazardous weather outlook, Apr 15, 11:51 AM CDT, 15 hours 10 minutes before
ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-161000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 1251 PM EDT SUN APR 15 2007 ...WIND ADVISORY IN EFFECT THROUGH THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT THROUGH TONIGHT... ...RED FLAG WARNING THIS AFTERNOON FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND...EXCEPT DIXIE COUNTY. THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT. WINDY AND COOLER WEATHER WILL MOVE INTO THE AREA THIS AFTERNOON. A WIND ADVISORY IS IN EFFECT TODAY UNTIL 9 PM EDT. SMALL CRAFT ADVISORIES ARE ALSO IN EFFECT FOR HIGH WINDS AND SEAS THROUGH TONIGHT. CONDITIONS WILL ALSO BE FAVORABLE FOR THE SPREAD OF ANY WILD FIRES THAT DEVELOP TODAY OVER NORTH FLORIDA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE NEXT CHANCE OF RAIN WILL RETURN TO THE REGION ON WEDNESDAY AS A WEAK LOW PRESSURE AREA MOVES ACROSS THE AREA. THIS WILL BE FOLLOWED BY DRY WEATHER AND A GRADUAL WARMING TREND INTO THE NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. BARRY/CAMP
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.